# SDR GXPA00042

- Difficulty date: December 5, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N178GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC281
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED BACK IN SDF DUE TO LANDING GEAR WILL NOT COME UP.  REPAIRED SHORT WIRE AT 3GA PLUG.  OPS CHECK GOOD.  (X)
